•  
  •  

Home > AAM

 

About This Journal

Naming and History of the Journal

In 2004, the Department of Mathematics at Prairie View A&M University, Texas, USA, and the Technical University of Sofia, Bulgaria, resumed a historical journal of mathematics, published for 25 years by the Technical University of Sofia. The journal started under the name of Godishnik Vissh. Uchebn. Zaved. Prilozhna Mat. and was referred by the American Mathematical Society status, MathSciNet 2004. The journal was published until 1989 with Vol. 25, No. 4 as the last issue. It is currently being published online in the Department of Mathematics at Prairie View A&M University, Texas, USA.

Ownership and Management

Dr. Aliakbar Montazer Haghighi is the sole owner of the Applications and Applied Mathematics: An International Journal (AAM). The AAM Journal management and staff is: (1) Dr. A.M. Haghighi, Editor-in Chief, (2) Drs. Dimitar Michev, Jian-ao Lian, and James. R. Valles, Jr., Associate Editors and (3) the AAM Editorial Board. It is published online by Prairie View A&M University.
AAM: An International Journal is generously published by Prairie View A&M University in online form. The journal does not have revenue sources outside of the university. All organizational support and institutional support is performed within the Department of Mathematics, Brailsford College of Arts and Sciences at Prairie View A&M University, PO Box 519, Mail Stop 2225, Prairie View, Texas 77446.

Publication Ethics

Prairie View A&M University, Department of Mathematics, Applications and Applied Mathematics; an International Journal is committed to upholding high ethical standards during the publication process. The AAM Code of Conduct offers authors, editors, reviewers, and publishers a set of standard which must be upheld. These standards and guidelines can also be found on the side bar of the AAM Web page.

By submitting a manuscript, the submitting authors warrant the originality of the work that has not been published before, and is not currently under review for publication elsewhere. authors are required to acknowledge this statement at the time of submission of the manuscript. The authors also warrant that the manuscript contains no libelous or unlawful statements and the in no way infringes the right of others.

AAM: An International Journal, does not tolerated misconduct, including plagiarism, citation manipulation, data falsification or fabrication. Strict sanctions will be imposed on research misconduct relating to submitted and published articles.

Publishing Schedule

The journal is now published online under the name of

Applications and Applied Mathematics:
An International Journal (AAM)

two times per year (June and December). Publication of papers and access to the journal is free at this time, that is, there is no page fee and no subscription fee to access any of the papers published. However, the papers cannot be used for commercial purposes.

The journal does not do outside advertising. Authors word-of-mouth is the primary means of advertising. An email is forwarded to the Editorial Board, author and relevant academica once a new issue has been released.

Indexed in MathSciNet, Cabell Publishing, CPM, EBSCO, ESCI, JIFACTOR, SJIFactor and Zentralblatt MATH.